The range of maps on classical insertion theorems
Author: Yamazaki, Kaori
Source: Acta Mathematica Hungarica, Volume 132, Numbers 1-2, July 2011 , pp. 42-48(7)
Abstract:A classical insertion theorem due to Katětov-Tong (or Dowker-Katětov, Michael) reads that ℜ can be a test space for the range of maps on the insertion theorem which characterizes the domain to be normal (or normal and countably paracompact, perfectly normal). It is known that the range ℜ in the Katětov-Tong insertion theorem is not necessarily replaced by a non-trivial separable Banach lattice. We show that the range ℜ in the Dowker-Katětov and Michael insertion theorems can be replaced by any non-trivial separable Banach lattice.
Document Type: Research article
Publication date: 2011-07-01